# SDR DHL2003364003

- Difficulty date: February 2, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP-A LIGHT ILLUMINATED.  ENGINE OR APU LOOPS LIGHT ILLUMINATED ABNORMAL PROCEDURES COMPLETED.  DEFERRED PER MEL 26-12-01-1, DMI 11849 ASSIGNED.  REF DMI 11849 - ENGINE NR 2 LOOP-A LIGHT ILLUMINATED.  ENGINE OR APU LOOPS LIGHT ILLUMINATED ABNORMAL PROCEDURES COMPLETED.  TROUBLESHOT FOUND WIRE BUNDLE RUBBING AGAINST A-LOOP IN HOT SECTION.  REPAIRED AND SECURED WIRE BUNDLE.  INSPECTED A-LOOP.  NO DEFECTS NOTED RAN ENGINE AT CRUISE T/O POWER AND SYSTEM OPS CHECKED GOOD PER M/M 26-12-00.  DMI CLEARED.
